# SDR UALA2011041801869

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 49,790 hours, 6,067 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 8004852010
- Part serial: 1
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'APU' EICAS STATUS MSG DISPLAYED.  APU AUTO FAULT SHUT DOWN WHILE SW IS IN ON POS, OR SW IN STOP POS AND NO FAULT INDICATION WITH RPM GREATER THAN 95% (APU AUTO EVENT) CREW COMMENTS:  APU AUTO SHUTDOWN.  REPLACED APU.  AFTER APU REPLACEMENT, APU SURGES DURING SHUTDOWN AND AFTER ENG START.  APU PNEUMATICS INOP, ELECTRICAL CHECKS NORMAL. DURING TROUBLESHOOTING FOUND AIR SUPPLY CONTROL AND TEST UNIT (ASCTU) FAILED, REPLACED SAME.  OPS CHECKED GOOD.  AIRCRAFT APU PNEUMATICS ARE FULLY FUNCTIONAL IN WITH ALL PACKS AND HYDRAULICS IN HIGH DEMAND.
